# SDR DALA2024011900809

- Difficulty date: January 19, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 53,376 hours, 37,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB STA Y=674 X=55 AT PASSENGER CABIN (CPAX). SUMMARY OF NRC 00311: WEB STA Y=674 X=55 AT PASSENGER CABIN WAS REPAIRED PER ERA 614715-14 REV ORIGINAL SECTION I PERMANENT REPAIR. REPAIR APPROVAL IS LIMITED TO 24-MONTHS FROM 14JAN24 ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ERA) REVISION IS REQUIRED FOR CONTINUED SERVICE OF THIS REPAIR BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE EVALUATION IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93. UNDER LOG PAGE 0159095. ASSOCIATED ERA 14-614715 ADDED FOR AC 9585. (LP #0161195)
